# SDR 2004F00189

- Difficulty date: June 17, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N8005Y
- Make and model: Lear 25B
- Aircraft serial: 121
- Engine: Ge CJ610*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Loose
- Location: Jet Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM MFE-LIT, CABIN ALTITUDE EXCEEDED 10,000 FT.  THE FLIGHT CREW FOLLOWED EMERGENCY PROCEDURES BUT WAS UNABLE TO RETURN THE CABIN PRESSURIZATION WITHIN NORMAL PERIMETERS. THE FLIGHT CREW DECIDED TO DIVERT TO ADS AND LANDED WITHOUT FURTHER INCIDENT.  UPON INSPECTION MAINTENANCE CREW FOUND A LINE LOOSE ON THE PRESSURIZATION JET PUMP.  (M)
